MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2435-0007
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.Requested patient demographics however decline to answer.Lot not provided.
 
Event or Problem Description
It was reported that the new tubing leaked saline at upper fitment.The customer confirmed that there was no patient harm.There was no additional event details provided at this time.
 
Additional Manufacturer Narrative
The customer's report of a leak at upper fitment was confirmed.The set was inspected for kinks, holes/tears in the tubing or damages to the components.Visual inspection of the set noted tear in the silicone segment directly below the upper fitment component.No other damage or issue was observed.Functional testing confirmed leaking from the tear.The cause of the leak was due to a tear on the silicone segment component.The root cause of the damage was not identified.
 
Event or Problem Description
It was reported that the new tubing leaked saline at the upper fitment.The customer confirmed during follow up that there was no patient harm as a result of this event.Although requested, there was no additional event details provided at this time.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9437268
Report Number9616066-2019-03542
Device Sequence Number297384
Product Code FPA
UDI-Device Identifier10885403220906
UDI-Public10885403220906
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2435-0007
Device Catalogue Number2435-0007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1000ML BAXTER BAG, THERAPY DATE (B)(6) 2019.